Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Dizziness while walking. History of taking chemotherapy for breast cancer and Hashimoto's disease. Side effect of chemotherapy?

I went to see my PCP today about dizzy spells that happen while I am walking. I am 5 months post chemo therapy for breast cancer . I also have a metabolic disorder (Hashimotos Thyroid). My dr. is going to try an anti- vertigo medicine, although the test he had me do in the office (lying down at an angle, tilting my head for 20 seconds.) did not produce any dizziness. While I was there he ordered a blood test today looking for rhuematoid arthritis . This afternoon, I was alerted by email that my lab results were in my EMR, that I can access. I lloked and all ranges appear normal, accept these two items were elevated as (H) high. C-Reactive Protein 0.8 0.3 mg/dL H / RDW 17.0 11.0 - 14.5 % H . What c ould this mean. Can this be a late affect of chemotherapy? I m 59 yrs. old.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
You should have done your complete hemogram, elevated CRP suggestive of inflammation. you may have suffered from hypoproliferative anaemia , TIBC, serum ferritin , retic count should also be looked for. Anaemia of chronic disease is a possibility. Anyway malignancy may be the cause , other immunological disease should be ruled out also.Consult your physician.
Answered: Sat, 23 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor